MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; LAPAROSCOPIC SURGERY

AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; LAPAROSCOPIC SURGERY
Model Number PL574T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation on going.Additional information / results will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with challenger ti-p sm-ligat.Clips 12 cartr.According to the customer description, it was reported that during pancreatic surgery the cartridge was used and found that the cartridge was broken when they tried to use it and it fell into the patient's abdomen.The surgeon found it right away, and there has been a surgical delay for 5-10 minutes to replace with new cartridge.It was noted that there was no harm to the patient.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: to date there is no device available for investigation.Therefore, no investigation possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.The current failure rate is within the risk analysis and therefore acceptable.Conclusion and measures / preventive measures: on the basis of the current information and without the product for investigation, a clear conclusion can not be drawn.There is no indication for a material defect, manufacturing failure or design error on the basis of the device history record.For further investigations we need the product for examination.Based on the investigations and results of the 8d report a capa is not necessary.

Brand Name
CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.
Common Device Name
LAPAROSCOPIC SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10586815
Report Number9610612-2020-00538
Device Sequence Number11520128
Product Code FZP
UDI-Device Identifier04046963356057
UDI-Public4046963356057
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Model NumberPL574T
Device Catalogue NumberPL574T
Device Lot Number52544562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;